RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 3, Pages 544–547 (Mi dan26541)  

PHYSICS

Relativistic Maxwell–Boltzmann distribution and the integral form of the conservation laws

N. A. Chernikov

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (499 kB)

Bibliographic databases:
Presented: . . 
Received: 09.11.1961

Citation: N. A. Chernikov, “Relativistic Maxwell–Boltzmann distribution and the integral form of the conservation laws”, Dokl. Akad. Nauk SSSR, 144:3 (1962), 544–547

Citation in format AMSBIB
\Bibitem{Che62}
\by N.~A.~Chernikov
\paper Relativistic Maxwell--Boltzmann distribution and the integral form of the conservation laws
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 3
\pages 544--547
\mathnet{http://mi.mathnet.ru/dan26541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0147229}
\zmath{https://zbmath.org/?q=an:0127.44802}


Linking options:
  • http://mi.mathnet.ru/eng/dan26541
  • http://mi.mathnet.ru/eng/dan/v144/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:139
    Full text:111

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021